# SDR DALA2014100905457

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 105,450 hours, 13,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING  SERVICE CHECK, FOUND EMERGENCY LIGHTS OVER WING LT FWD INOPERATIVE.  REPLACED CHARGER ASSY.
